# SDR SWAA2025122354259

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,658 hours, 42,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MID CABIN BROKEN.   REMOVED AND REPLACED MID CABIN EMERGENCY EXIT SIGN ASSEMBLY AND LENSES IAW AMM 33-51-01. OPS CHECKED GOOD.
